Alert archive / Pennsylvania / Heat Advisories in 2025
Heat Advisory 3, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this heat advisory at Jun 27, 2025, 12:59 PM EDT for 5 counties in Pennsylvania; 4 counties in New Jersey; New Castle County, Delaware. It took effect at Jun 28, 2025, 12:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2025, 12:59 PM EDT (16:59 UTC)
- In effect from
- Jun 28, 2025, 12:00 PM EDT
- Expired
- Jun 28, 2025, 8:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties New Castle County, DE, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Mercer County, NJ, Bucks County, PA, Chester County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 5.0 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1027 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -45 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
576 WWUS71 KPHI 271659 NPWPHI URGENT - WEATHER MESSAGE National Weather Service Mount Holly NJ 1259 PM EDT Fri Jun 27 2025 DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-280600- /O.NEW.KPHI.HT.Y.0003.250628T1600Z-250629T0000Z/ New Castle-Mercer-Gloucester-Camden-Northwestern Burlington- Delaware-Philadelphia-Eastern Chester-Eastern Montgomery-Lower Bucks- Including the cities of Trenton, Wilmington, Norristown, Mount Holly, Kennett Square, West Chester, Moorestown, Philadelphia, Doylestown, Cherry Hill, Morrisville, Lansdale, Camden, Glassboro, and Media 1259 PM EDT Fri Jun 27 2025 ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT SATURDAY... * WHAT...Heat index values up to 99 expected. * WHERE...In Delaware, New Castle County. In New Jersey, Mercer, Camden, Gloucester, and Northwestern Burlington Counties. In Pennsylvania, Delaware, Eastern Chester, Eastern Montgomery, Lower Bucks, and Philadelphia Counties. * WHEN...From noon to 8 PM EDT Saturday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. && $$ RCM
4 follow-up statements
406 WWUS71 KPHI 280149 NPWPHI URGENT - WEATHER MESSAGE National Weather Service Mount Holly NJ 949 PM EDT Fri Jun 27 2025 DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-281600- /O.CON.KPHI.HT.Y.0003.250628T1600Z-250629T0000Z/ New Castle-Mercer-Gloucester-Camden-Northwestern Burlington- Delaware-Philadelphia-Eastern Chester-Eastern Montgomery-Lower Bucks- Including the cities of Wilmington, Moorestown, Morrisville, Media, Glassboro, West Chester, Cherry Hill, Philadelphia, Trenton, Norristown, Camden, Doylestown, Lansdale, Mount Holly, and Kennett Square 949 PM EDT Fri Jun 27 2025 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM EDT SATURDAY... * WHAT...Heat index values up to 99 degrees expected. * WHERE...In Delaware, New Castle County. In New Jersey, Mercer, Camden, Gloucester, and Northwestern Burlington Counties. In Pennsylvania, Delaware, Eastern Chester, Eastern Montgomery, Lower Bucks, and Philadelphia Counties. * WHEN...From noon to 8 PM EDT Saturday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. && $$ Staarmann
028 WWUS71 KPHI 280757 NPWPHI URGENT - WEATHER MESSAGE National Weather Service Mount Holly NJ 357 AM EDT Sat Jun 28 2025 DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-282100- /O.CON.KPHI.HT.Y.0003.250628T1600Z-250629T0000Z/ New Castle-Mercer-Gloucester-Camden-Northwestern Burlington- Delaware-Philadelphia-Eastern Chester-Eastern Montgomery-Lower Bucks- Including the cities of Mount Holly, Glassboro, Trenton, Norristown, Philadelphia, Wilmington, Moorestown, Kennett Square, Lansdale, Media, Cherry Hill, Morrisville, Doylestown, West Chester, and Camden 357 AM EDT Sat Jun 28 2025 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... * WHAT...Heat index values up to 98 expected. * WHERE...In Delaware, New Castle County. In New Jersey, Mercer, Camden, Gloucester, and Northwestern Burlington Counties. In Pennsylvania, Delaware, Eastern Chester, Eastern Montgomery, Lower Bucks, and Philadelphia Counties. * WHEN...From noon today to 8 PM EDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ PO
585 WWUS71 KPHI 281728 NPWPHI URGENT - WEATHER MESSAGE National Weather Service Mount Holly NJ 128 PM EDT Sat Jun 28 2025 DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-290000- /O.CON.KPHI.HT.Y.0003.000000T0000Z-250629T0000Z/ New Castle-Mercer-Gloucester-Camden-Northwestern Burlington- Delaware-Philadelphia-Eastern Chester-Eastern Montgomery-Lower Bucks- Including the cities of West Chester, Morrisville, Glassboro, Camden, Lansdale, Moorestown, Kennett Square, Media, Wilmington, Cherry Hill, Norristown, Trenton, Doylestown, Philadelphia, and Mount Holly 128 PM EDT Sat Jun 28 2025 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Heat index values up to 99. * WHERE...In Delaware, New Castle County. In New Jersey, Mercer, Camden, Gloucester, and Northwestern Burlington Counties. In Pennsylvania, Delaware, Eastern Chester, Eastern Montgomery, Lower Bucks, and Philadelphia Counties. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ RCM
865 WWUS71 KPHI 282352 NPWPHI URGENT - WEATHER MESSAGE National Weather Service Mount Holly NJ 752 PM EDT Sat Jun 28 2025 DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-290100- /O.EXP.KPHI.HT.Y.0003.000000T0000Z-250629T0000Z/ New Castle-Mercer-Gloucester-Camden-Northwestern Burlington- Delaware-Philadelphia-Eastern Chester-Eastern Montgomery-Lower Bucks- Including the cities of Philadelphia, West Chester, Lansdale, Morrisville, Trenton, Kennett Square, Cherry Hill, Camden, Glassboro, Doylestown, Norristown, Mount Holly, Media, Wilmington, and Moorestown 752 PM EDT Sat Jun 28 2025 ...HEAT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING... Heat indicies continue to decrease this evening and into tonight, so the Heat Advisory is allowed to expire. $$ Guzzo
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this heat advisory went out at Jun 27, 8:45 AM EDT, 4 hours 14 minutes earlier.
Area forecast discussion, Jun 27, 8:45 AM EDT, 4 hours 14 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Mount Holly NJ
845 AM EDT Fri Jun 27 2025
.SYNOPSIS...
A cold front which crossed the area Thursday night will remain
south of our region today. The front gradually lifts northward
as a warm front Saturday, followed by a weak cold front stalling
nearby on Sunday. The front then shifts northward as a warm front
Monday followed by a cold front later Tuesday. High pressure builds
closer later Wednesday into Thursday.
&&
.NEAR TERM /THROUGH TONIGHT/...
The surface front has crossed the forecast area as of the predawn
hours with some rains diminishing across Delaware and extreme SE NJ.
A modest onshore flow has brought cool stable air from the N/NE
across the ocean and then across ern PA/NJ. Low clouds have arrived
with the cooler air. This airmass will settle and remain for the day
producing weather with below normal temps and frequent clouds.
Showers will develop too but there is little confid with what areas
will have better chances for rain. We'll just have chance pops for
today for the area. Temps will top out in the 70s with perhaps some
upper 60s far N/W. Quite a contrast with earlier this week.
Tonight, the front which settled south of the area last night will
begin to work its way back towards the area. This will bring more
frequent showers to the N/W areas where we will have likely pops for
showers/tstm. No severe weather is expected, but heavy rains and
some localized flooding is possible. Lows Friday night will be
mostly in the 60s with humidity levels rising overnight.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
The surface front will return to the area for the weekend, but while
there will be showers/tstms around for Saturday, the end of the
weekend will be rather tranquil. One thing of note will be the
return of some heat and humidity Sat with the front moving north of
the area. Highs will return to the upper 80s/low 90s and dew points
will trend higher too. These conditions will promote tstms
development during the late afternoon and into the evening. We'll
continue with the low likely pops for the Delaware Valley and NW
areas with chance pops for southern NJ and Delmarva. The entire CWA
is in a Day2 Marginal threat for Severe weather.
After the cold front passes the area Sat evening, the rains will
diminish and skies will become partly clouds overnight. It'll remain
mild however with lows in the upper 60s/low 70s S/E and low/mid 60s
for NW counties.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
The upper air pattern for next week will be significantly different
than the previous week. Instead of a strong upper high parked
overhead pumping heat and humidity over us, we'll see a series of
broad troughs cross the area bringing more clouds and showers/tstms
at times. The storm track will be nearby, so temperatures will be
not feature extremes like last week, but still end up a little above
normal as we approach the climatological warmest part of the year.
The hottest day of the long term will be Monday as we are still
under the upper ridge a bit and the temps from the weekend carry
into Monday with upper 80s/low 90s most areas and some low/mid 80s
for the far N/W areas and near the shore. After that, highs will
mostly be in the 80s for the remainder of the week. Mid/upper 80s
S/E and low 80s N/W. Higher humidity for Tuesday with dew points in
the 70s but drier after that with dew points mostly in the 60s.
Monday and Tuesday will feature more in the way of showers/tstms
compared to the later half of the long term. Chance pops are in the
fcst for Monday (mostly afternoon) with low likely pops for
Tuesday.
Later next week, high pressure returns to the region and dry
weather is expected. It'll remain very warm with slightly above
normal temps. highs will be mostly 85 to 90 wile lows will be
around 70. Chances for rain look low, but confidence in precip
forecasts 5 or 6 days out in summer is low.
&&
.AVIATION /09Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Today...CIGS gradually lowering with onshore flow becoming
established across the area. Low-end MVFR then high-end IFR
probable. Scattered showers thru the day. Low confid.
Tonight...A continuation of low CIGS with scattered showers. IFR
or LIFR possible. Low confid.
Outlook...
Sat/Sat night... Lower CIGS early sat then VFR expected.
Scattered showers/tstms with lower CIGS/VSBYs late afternoon
into the evening.
Sunday... VFR expected.
Mon/Tue... Mostly VFR. Scattered showers/tstms with lower CIGS/VSBYs
late afternoon into the evening.
&&
.MARINE...
SCA conditions continue on the waters early this morning following
the front which has crossed the area. Winds and seas across Delaware
Bay and the southern ocean zones will diminish after 8 AM or so, but
remain up across the northern zones. We'll continue the SCA flag
accordingly. Scattered showers/tstms later today and into the
evening.
Outlook...
Winds and seas will remain below SCA levels this weekend and into
next week. Showers and tstms are expected later Sat afternoon and
into the overnight period. Fair weather Sunday. More scattered
showers/tstms Mon/Tue.
Rip Currents...
For today, onshore flow with east winds around 15 to 20 mph
will continue with seas off the coast building to around 3 to 4
feet. For this reason, there is a MODERATE risk for the
development of dangerous rip currents for both the Jersey Shore
and the Delaware Beaches.
For Saturday, the flow turns southerly so there will be less of an
onshore component however the seas will continue to be around 3 to 4
feet. For this reason we'll continue with a MODERATE risk for the
development of dangerous rip currents for the NJ Shore with a LOW
risk for the Delaware Beaches.
For specific beach forecasts, visit weather.gov/beach/phi
&&
.TIDES/COASTAL FLOODING...
One round of widespread minor tidal flooding occurred Thursday
night into Friday with the onshore flow and recent New Moon.
These factors will begin to decrease today, so no further
widespread minor tidal flooding is expected. However, spotty
minor tidal flooding will be possible with the high tide tonight
into early Saturday along much of the coast of New Jersey and
Delaware, including the Delaware Bay and the tidal Delaware
River.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 8 AM EDT this morning for ANZ431-
452>455.
Small Craft Advisory until 6 PM EDT this evening for ANZ450-
451.
&&
SYNOPSIS...Gorse/RCM
NEAR TERM...OHara
SHORT TERM...OHara
LONG TERM...OHara
AVIATION...OHara
MARINE...AKL/OHara
TIDES/COASTAL FLOODING...AKLThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 5:47 PM EDT | Areal Flood Warning | PHI | Chester | 4 hr |
| Jun 27, 6:36 PM EDT | Coastal Flood Advisory | PHI | Bucks, Delaware, Philadelphia | 12 hr |
| Jun 26, 11:38 PM EDT | Special Marine Warning | PHI | 52 min | |
| Jun 27, 6:42 PM EDT | Marine Dense Fog Advisory | PHI | 17 hr | |
| Jun 27, 6:51 PM EDT | Small Craft Advisory | PHI | 5 hr |
Nearby
Heat Advisories in Pennsylvania, 2025Heat Advisories in New Jersey, 2025Heat Advisories in Delaware, 2025Every heat advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.